# SDR AALA20160119018

- Difficulty date: January 9, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 15,533 hours, 6,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  OVERHEAD EMER LIGHT LENSES ARE MISSING AT SEAT 21 FED.  INSTALLED NEW LENS.
